# SDR MASA200501023

- Difficulty date: December 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 7,997 hours, 8,144 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7198 IAD - LEFT FLIGHT SPOILER CAUTION.  SPOILER RETRACTED IN FLIGHT.  MAINTENANCE RESET SECU.
